# SDR FDEA201511283807

- Difficulty date: November 28, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 243 hours, 13,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B5377001220000
- Condition: Gouged
- Location: Frm 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME 28 FOUND GOUGED, BETWEEN STRINGERS 8 - 22L.  REPAIRED IAW EA 6-5310-T0321552 PT1.  MAJOR REPAIR IAW GMM 6-2-100.
